The GREAT ASSEMBLY
March 19th & 20th, 2022
It is time to accelerate the global Freedom movement to the next stage of development. Over Equinox weekend we are inviting the entire world to take part in that acceleration & gather for Freedom. That weekend we are calling for Freedom Events to be hosted at government buildings of power, at every level of power – Town & City Halls, County Supervisors, State & National Capitols. At these Freedom Events the invitation is to host a living example of Freedom – a demonstration of love. The etymology of the word Freedom breaks down to mean “Loving Space”, “Loving Society”, “The Place where Love Resides”, or “The Land of Love”.
So we are inviting people all around the world to go to their government buildings of power and host Freedom events dedicated to love – to creating a global loving society.
This will include speakers, musicians, artists, dance, yoga, workshops, etc. At the end of each event we are inviting the participants to form a circle around their government buildings of power, by holding hands and creating what we are calling Rings of Freedom. As people are holding hands in these Rings of Freedom they will be engaging in all different sorts of activities of empowerment & love.
Freedom Event Packets for hosting your part of The Great Assembly worldwide can be found here.
What to Bring to The Great Assembly
For The Great Assembly events all around the world, we are inviting everyone to bring the following items:
- Bring a Loving Heart – this is a demonstration of Love, and the invitation is to show up in that way, so we may show the world that the world of Freedom is possible, and in our hands!
- Bring Freedom, Peace, Love and Sovereignty Altar Items to place at your spot along the Ring of Freedom. That is personal to you, so bring whatever represents those concepts to you, and let us make a big altar to Freedom.
- Dress up as your superhero self! Why? Because, we believe, in order to create a global society of love and freedom we must all be in our power. So come dressed up as your most empowered self!
- Bring musical instruments to make sounds of freedom as a group. If you have them bring bells, to ring the Bells of Freedom at 11:11 am and 1:11 pm, for 11 minutes.
- Bring blankets and things to sit on.
- Make sure to bring plenty of food and water to tend to your holy bodies if that is not provided by the event itself!
Help make this world a more free, loving space for all.
Three Main Aspects to The Great Assembly
The globally synchronized effort is split up into three main categories:
1) The main hub event.
2) The 50 satellite events at the State Capitols in the United States.
3) The global invitation to gather at government buildings of power worldwide.
Main Hub Event Details
At the main host hub event we will be hosting a Freedom Festival, with an estimated 4,000 – 5,000 people in attendance. We will have yoga, dance, music, speakers, performers, freedom vendors, and conscious connective activities.
To read more about the details of this event please go here.
Location: Baby Bell Rock – Just South of Sedona, AZ
Event Schedule for Globally Synchronized Day – Second Day
8:08 am – Morning Yoga
9:09 am – Ecstatic Dance by Brandon Strabala
10:44 am – Opening Ceremonies
11:00 am – Preamble to Liberty Bell Ringing
11:11 am – Unified Liberty Bell Ringing (11 minutes)
11:22 am – Freedom Presentations: Speakers, Musicians, Performers
12:12 pm – Moment of Convergence (12 minutes)
12:24 pm – Freedom Presentations: Speakers, Musicians, Performers
1:00 pm – Preamble to Liberty Bell Ringing
1:11 pm – Unified Liberty Bell Ringing (11 minutes)
1:22 pm – Freedom Presentations: Speakers, Musicians, Performers
2:22 pm – Assemble at Places Along the Ring of Freedom
2:22 pm – 2:44 pm – Set up Freedom Altars
2:44 pm – 3:33 pm – Conscious Connection Activities as One Community
3:33 pm – 4:06 pm – The Sound of Freedom: Collective Sound Making (33 minutes)
4:06 pm – 4:44 pm – Conscious Connection Activities as One Community
4:44 pm – Conclusion
Satellite Event Details
✴ 50 Satellite Events at all 50 State Capitols in the United States ✴
During this worldwide event, there will be two points in time where we will be calling for global and national unity. At 11:11 am, MT and 1:11 pm, MT, on March 20th – Equinox, as a way to show solidarity and unity, we will be inviting the entire world to join us for 11 minutes, at each time, as we ring all 50 State Liberty Bells in unison, calling in an age of Freedom – of Liberty and Justice for All – while inviting the rest of the world to ring their bells and musical instruments of freedom, from their lineages, with us, as well.
We chose US/Canada Mountain Time simply to align with the timezone of the host hub event, happening just outside of Sedona, Arizona at Baby BELL Rock. We are also inviting everyone around the world to make sounds of Freedom at 11:11 am and 1:11 pm their time as well, for 11 minutes, beyond the unified time.
The reason we chose 11, as seen in the event date – 1/11, the times we are ringing the bells and for the duration is because of what 11 symbolizes for us. The number 11 symbolizes you standing in your power, me standing in my power, while we stand together in unity. It is one of our symbols for a healthy society, bound interdependently within a sovereign unity system – a loving society.
Each of the satellite events will co-create with local allies a freedom event at their State Capitol and will be invited to have similar activities that we will be having at the host hub event – yoga, dance, music, speakers, performers, freedom vendors, and conscious connective activities.
To help organize a satellite event, or to get information on one, please click here.
Become a Team Member